MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SOLID SMS STEM LAT SIZE 7; FEMORAL STEM

MEDACTA INTERNATIONAL SA SOLID SMS STEM LAT SIZE 7; FEMORAL STEM
Model Number 01.36.067
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 may 2021: lot 2000847: (b)(4) items manufactured and released on 15-may-2020.Expiration date: 2025-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs department: few months after pèirimary cementless tha the patient reports some pain and the radiographs show a stem subsided by approximately 2 mm.It is very likely that the stem will now find final seating and the pain hopefully will go away.A subsiding stem may be due to undersizing but it can also be part of the physiological final seating phase.No revision was undertaken and the chances that it will not be needed are good.A total subsidence of 2 mm will probably be subclinical, if it stops, which seems very likely at this stage with the little information at hand.
 
Event or Problem Description
The patient came in reporting pain due to a subsided stem 5 months after the primary surgery.A revision surgery has not been scheduled at this time.More details to follow once a revision surgery takes place.
 
Event or Problem Description
The patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.7 months after the primary surgery the surgeon revised the stem and head with competitor implants and the surgery was completed successfully.

Brand Name
SOLID SMS STEM LAT SIZE 7
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11848754
Report Number3005180920-2021-00394
Device Sequence Number11569207
Product Code LZO
UDI-Device Identifier07630030888793
UDI-Public07630030888793
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Model Number01.36.067
Device Catalogue Number01.36.067
Device Lot Number2000847
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age64 YR